Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 20, Issue 4

Issues

Some integral inequalities of Simpson type for GA-ɛ-convex functions

Feng Qi
  • College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Bo-Yan Xi
  • College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-10-24 | DOI: https://doi.org/10.1515/gmj-2013-0043

Abstract.

We introduce a new concept “GA-ɛ-convex function” and establish some integral inequalities of Simpson type for GA-ɛ-convex functions.

Keywords: Integral inequality of Simpson type; GA-ɛ-convex function; integral identity

About the article

Received: 2013-04-04

Revised: 2013-06-23

Accepted: 2013-07-09

Published Online: 2013-10-24

Published in Print: 2013-12-01


Citation Information: Georgian Mathematical Journal, Volume 20, Issue 4, Pages 775–788, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2013-0043.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Leila Nasiri and Mahmood Shakoori
Asian-European Journal of Mathematics, 2018, Page 1950090
[2]
Jü Hua, Bo-Yan Xi, and Feng Qi
Afrika Matematika, 2015, Volume 26, Number 5-6, Page 741
[3]
Shu-Hong Wang and Feng Qi
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 49

Comments (0)

Please log in or register to comment.
Log in